# SDR FDEA201002100436

- Difficulty date: February 10, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- Aircraft time: 44,911 hours, 28,829 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65208379
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOORBEAM MAIN CABIN BS 1110, RBL12. CUTOUT DAMAGED FLOORBEAM DIM: 1.9" X 2" IAW SRM 53-10-8, FIG 3 FABRICATED FLOORBEAM REPAIR, SUPPORT ANGLE,  AND STRAP IAW SRM 53-10-3 FIG 3. TREATED AND PRIMED REPAIR PARTS IAW SRM 51-10-2.  INSTALLED REPAIR PARTS AT BS 1110 RBL 12 IAW SRM 51-30-2 & SRM 53-10-8, FIG 3.
